# SDR DL73K001755

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 44,172 hours, 36,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768237
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE C1 DOOR CUTOUT FWD EDGE (FS 440) WAS FOUND WITH SEVERAL GOUGES AND SCRATCHES BETWEEN STRINGERS 21R & 25R.  THE SKIN WAS CUT OUT TO REMOVE THE DAMAGE.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 378451-14, REV A.
